Graph Decompositions and Factorizing Permutations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2002

Graph Decompositions and Factorizing Permutations


A factorizing permutation of a given graph is simply a permutation of the vertices in which all decomposition sets appear to be factors. Such a concept seems to play a central role in recent papers dealing with graph decomposition. It is applied here for modular decomposition and we propose a linear algorithm that computes the whole decomposition tree when a factorizing permutation is provided. This algorithm can be seen as a common generalization of Ma and Hsu for modular decomposition of chordal graphs and Habib, Huchard and Spinrad for inheritance graphs decomposition. It also suggests many new decomposition algorithms for various notions of graph decompositions.
Fichier principal
Vignette du fichier
dm050104.pdf (115.17 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00958972 , version 1 (13-03-2014)



Christian Capelle, Michel Habib, Fabien De Montgolfier. Graph Decompositions and Factorizing Permutations. Discrete Mathematics and Theoretical Computer Science, 2002, Vol. 5, pp.55-70. ⟨10.46298/dmtcs.298⟩. ⟨hal-00958972⟩
145 View
1717 Download



Gmail Facebook Twitter LinkedIn More